MAUDE Adverse Event Report: STRYKER GMBH IMN INSTRUMENTS - LOCKING DRILL D4.2X360MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH IMN INSTRUMENTS - LOCKING DRILL D4.2X360MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 23514236S
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "during the short nail surgery, the drill used to insert the distal screw slipped out of the hole.The surgeon re-drilled the site and successfully inserted the screw.An unnecessary hole was drilled in the bone".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
IMN INSTRUMENTS - LOCKING DRILL D4.2X360MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25153053
Report Number0008031020-2026-00638
Device Sequence Number13448180
Product Code LXH
UDI-Device Identifier07613327350241
UDI-Public07613327350241
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23514236S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown